Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Bruise on foot, bluish patch on foot, fatigue, muscle aches, headaches, tingling in feet. Treatment ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 19 Questions
I have a bruise on my right foot that has been there for 3 weeks, and today, noticed a bluish patch on the top of my foot the size of a half dollar. Some other symptoms are fatigue, muscle aches, and headaches. I also have tingling in my feet and sometimes even in my head. Like they are falling asleep. My age 27, height 5 feet 4 inches, weight 130.
Posted Thu, 3 May 2012 in Skin Hair and Nails
Answered by Dr. Manju M 30 minutes later

Thanks for posting your query.

I understand your concern.

Your symptoms are suggestive of something like Cutaneous vasculitis, this needs to be investigated further with few hematologic and immunologic studies.

Since you have got few systemic symptoms, you should be undergoing detailed examination by a physician.

I would also like to know if the bruise was traumatic or spontaneous in origin? If it is increasing in size over a period of time?

If it is traumatic, you need not worry much as it heals by itself. I suggest you to use Ice packs locally.

If it is spontaneous it needs to be investigated further.

Your BMI is normal.

Hope I have answered your query. I will be available for your follow up query if any.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor